Access Restriction

Author Athreya, S. ♦ Martin, Barlow ♦ Rich, Bass ♦ Perkins, Edwin
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Social sciences ♦ Sociology & anthropology
Subject Keyword Stochastic differential equations ♦ Martingale problem ♦ Elliptic operators ♦ Degenerate operators ♦ Diffusions ♦ Bessel processes
Education Level UG and PG
Learning Resource Type Article
Journal Probability theory and related fields
Volume Number 123
Page Count 37
Starting Page 520
Ending Page 484